# SDR DALA2019052203131

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1084852) DURING INSPECTION FOUND CRACK ANGLE BS500H AND STR 26R AT FWD CARGO COMPARTMENT. PERFORMED REPAIR ON EXTERNAL SKIN BS 196.5 AND LBL 4 AT LOWER FUSELAGE AS PER ER/A NO 577610-14 REVISION ORIGINAL AND PRI NO 577610-14 REVISION 0,1,2 AND 3.
